Journal of Applied Mathematics and Physics

Vol.3 No.12(2015), Paper ID 62229, 9 pages

DOI:10.4236/jamp.2015.312189

 

Option Pricing with Stochastic Volatility

 

Rossano Giandomenico

 

Independent Research Scientist, Chieti, Italy

 

Copyright © 2015 Rossano Giandomenico et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Giandomenico, R. (2015) Option Pricing with Stochastic Volatility. Journal of Applied Mathematics and Physics, 3, 1645-1653. doi: 10.4236/jamp.2015.312189.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.